| Model Number |
1021-06 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On august 9th, the user contacted dario to report high blood glucose (bg) readings.The user reported receiving from his dario meter bg readings higher than 170 mg/dl.Due to the above, the user went to his doctor, who sent the user to have lab tests performed.The user reported that he received lab test results that were in range, and that his doctor instructed him to stop using the dario meter and to order a replacement glucometer.
Additional Manufacturer Narrative
Multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information available to further investigate this case.Therefore, no resolution is available.